# SDR AALA202210034902

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 16,735 hours, 7,009 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING OUT OF 13000' WE SMELLED A MILD SULFUR OR BURNING OVEN ODOR THAT CONTINUED FOR ABOUT 10-15 MINUTES. NO OVENS IN USE. IT SEEMED TO GO AWAY. POSSIBLY STRONGEST SMELL IN MID CABIN. ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLE SHOOTING IN ACCORDANCE WITH JOB CARD 08L00021001. DURING INSPECTION, DISCOVERED PASSENGER SIDEWALL LIGHT AT ROW 24ABC NOT WORKING. SUSPECT TO BE SOURCE OF FUMES. REMOVED AND REPLACED SIDEWALL LIGHT AT 24ABC IN ACCORDANCE WITH AMM 33-20-00.
